# SDR DL764081214

- Difficulty date: September 22, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 25,450 hours, 6,637 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 955 Lbl 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION DURING HMV AT HAECO CORROSION WAS FOUND ON THE BS 955 BULKHEAD WEB AT LBL 90.  THE CORROSION WAS REMOVED WITH A 3 INCH BY 10 INCH CUTOUT AND A DOUBLER INSTALLED PER ER/A 467812-14.
